# SDR AALA202508183735

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,173 hours, 16,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311278820000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FLOOR STRUCTURE JUNCTION FITTING BETWEEN FR 11 AND FR 12 AT +Y765. REPLACED FITTING PER SRM 51-72-121.
